International Journal of Mathematics and Systems Science

ISSN: 2578-1839 (OnlinInternational Journal of Mathematics and Systems Science is an international open access journal that publishes original research articles and review articles related to all areas of mathematics and systems science.It devotes exclusively to the publication of high-quality reviews, regular research papers and short communications in all areas of pure and applied mathematics. Mathematics also publishes timely and thorough survey articles on current trends, new theoretical techniques, novel ideas and new mathematical tools in different branches of mathematics. A submission must be well written and of interest to a substantial number of mathematicians and scientists. 


Online Submissions

Registration and login are required to submit items online and to check the status of current submissions.

Already have a Username/Password for International Journal of Mathematics and Systems Science?

Need a Username/Password?

Submission Preparation Checklist

As part of the submission process, authors are required to check off their submission's compliance with all of the following items, and submissions may be returned to authors that do not adhere to these guidelines.

  1. The submission has not been previously published, nor is it before another journal for consideration (or an explanation has been provided in Comments to the Editor).
  2. The submission file is in OpenOffice, Microsoft Word, RTF, or WordPerfect document file format.
  3. Where available, URLs for the references have been provided.
  4. The text is single-spaced; uses a 12-point font; employs italics, rather than underlining (except with URL addresses); and all illustrations, figures, and tables are placed within the text at the appropriate points, rather than at the end.
  5. The text adheres to the stylistic and bibliographic requirements outlined in the Author Guidelines, which is found in About the Journal.
  6. If submitting to a peer-reviewed section of the journal, the instructions in Ensuring a Blind Review have been followed.

Privacy Statement

The names and email addresses entered in this journal site will be used exclusively for the stated purposes of this journal and will not be made available for any other purpose or to any other party.

Article Processing Charges (APC)

International Journal of Mathematics and Systems Science is an Open Access Journal under EnPress Publisher. All articles published in International Journal of Mathematics and Systems Science are accessible electronically from the journal website without commencing any kind of payment. In order to ensure contents are freely available and maintain publishing quality, Article Process Charges (APC) is applicable to all authors who wish to submit their articles to the journal to cover the cost incurred in processing the manuscripts. Such cost will cover the peer-review, copyediting, typesetting, publishing, content depositing and archiving processes. Those charges are applicable only to authors who have their manuscript successfully accepted after peer-review.

Journal TitleAPC
International Journal of Mathematics and Systems Science$800

We encourage authors to publish their papers with us and don’t wish the cost of article processing fees to be a barrier especially to authors from the low and lower middle income countries/regions. A range of discounts or waivers are offered to authors who are unable to pay our publication processing fees. Authors can write in to apply for a waiver and requests will be considered on a case-by-case basis.

APC Payment

Payments for APC of this journal can be made through our online PayPal payment gateway. Enter the article no. into the below textbox and select "Pay Now" to proceed with payment.

Article No.*

*Article No. is mandatory for payment and it can be found on the acceptance letter issued by the Editorial Office. Payment without indicating Article No. will result in processing problem and delay in article processing. Please note that payments will be processed in USD. You can make payment through Masters, Visa or UnionPay card.

Vol 1, No 4 (In publishing)

Table of Contents


Dandala Radhakrishna Reddy
VIEWS - 1646 (Abstract)

View: Abstract | PDF


Andrey Vladimirovich Kraev , A. I. Rogovskiy
VIEWS - 1403 (Abstract)

View: Abstract | PDF


Jimit R Patel , G M Deheri
VIEWS - 1462 (Abstract)

View: Abstract | PDF


Debabrata Datta , T K Pal
VIEWS - 4171 (Abstract)

View: Abstract | PDF



The International Mathematical Union Five Awards ceremony was held at Aalto University

The International Mathematical Union Five Awards ceremony was held at Aalto University in Helsinki, Finland, on July 5, 2022. Four of the Fields Medal winners are:

Hugo Duminil-Copin | University of Geneva

June Huh | Princeton University

James Maynard | University of Oxford

Maryna Viazovska | EPFL in Switzerland

Posted: 2022-07-06 More...

European Mathematical Society 30th Anniversary Celebration

Posted: 2022-03-12 More...

The 8th Heidelberg Laureate Forum 2021 will be held soon

Posted: 2021-09-16 More...
More Announcements...